Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sofreshandsoclean1

No more BP for me

Recommended Posts

I have been on the regimen for about 6 weeks. I took a 2 day break from BP then last night I put a generous amount on and I got red. Moisturiser makes my redness go away but it didnt work this time. Even the spots where I put VERY SMALL amount of bp got red. That never happend before, not even day 1 of regimen. So this scared the shit out of me and I just washed it all off.

Do you know what could be causing this?

Link to post
Share on other sites

While I have no idea why this might have happened, is it possible you ODed? I wouldn't turn my back on the regimen just yet. I expect to face some days where my face feels a bit burnt (last night, night before, etc.) but ultimately it is worth combating the evil forces of Saruman.

- Chewy

Link to post
Share on other sites

I think you are personally doing the right thing. Though people on this board seem to think a red face is the norm i can tell you and so will most good dermatologists that a red, irritated face isn't good or healthy and really shouldn't be a factor in helping to dertermine if the regimen is working. When i started this regimen my face went so red and felt hot all the time that i hated the way it looked, almost as much as without acne. Irritating the skin doesn't help the healing process or cure acne. All it does is over dry the skin and cause pain. There are otherways to get clear skin and a red face isn't one of them. Yes you will need to use something to kill the bacteria, but clearly the BP you are using is not going to do it. Try another brand (perhaps smoething in the one your using is hurting you skin) or go lower strength, 1% or 1.5% water is down with some oil free mosituriser. Use a good BHA exfoliant or AHA 8%. A gentle cleanser, cetaphil. See what happens, gentle is always the way to go. Promise.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×